Journal: Math. Log. Q.

Volume 67, Issue 4

397 -- 0. Cover Picture
399 -- 401. Contents: (Math. Log. Quart. 4/2021)
402 -- 408Christian D'elbée. Generic expansion of an abelian variety by a subgroup
409 -- 419Nathanaël Mariaule. Expansions of Presburger arithmetic with the exchange property
420 -- 431Eleftherios Tachtsis. MA ( ℵ 0 ) restricted to complete Boolean algebras and choice
432 -- 444Gábor Sági. The profinite topology of free groups and weakly generic tuples of automorphisms
445 -- 468Hisashi Aratake. Sheaves of structures, Heyting-valued structures, and a generalization of Łoś's theorem
469 -- 488Karim Khanaki. ℵ0-categorical Banach spaces contain ℓ p or c0
489 -- 505Huishan Wu. Effective aspects of Jacobson radicals of rings
506 -- 513Cheng Peng. Normalizing notations in the Ershov hierarchy
514 -- 524Masato Fujita. Uniformly locally o-minimal open core

Volume 67, Issue 3

265 -- 0. Cover Picture
267 -- 270. Contents: (Math. Log. Quart. 3/2021)
271 -- 281Marcin Michalski, Robert Ralowski, Szymon Zeberski. Mycielski among trees
282 -- 294Olivia Caramello, Riccardo Zanfa. On the dependent product in toposes
295 -- 312Tarek Sayed Ahmed. Omitting types algebraically and more about amalgamation for modal cylindric algebras
313 -- 320Ahmet Çevik. An effectively closed set with no join property
321 -- 328Lothar Sebastian Krapp, Salma Kuhlmann, Gabriel Lehéricy. Strongly NIP almost real closed fields
329 -- 341Miklós Erdélyi-Szabó. Encoding true second-order arithmetic in the real-algebraic structure of models of intuitionistic elementary analysis
342 -- 353Mohammed Belkasmi. Weakly and locally positive Robinson theories
354 -- 358Dominik Thomas Adolf. Some basic thoughts on the cofinalities of Chang structures with an application to forcing
359 -- 373Andrew DeLapo. Bernoulli randomness and Bernoulli normality
374 -- 381Jialiang He. On height of group trees on tame abelian product groups
382 -- 393Alexi Block Gorman, Erin Caulfield, Philipp Hieronymi. Pathological examples of structures with o-minimal open core

Volume 67, Issue 2

133 -- 0. Cover Picture
135 -- 137. Contents: (Math. Log. Quart. 2/2021)
138 -- 148Roland Sh. Omanadze, Irakli O. Chitaia. r-Maximal sets and Q 1 , N -reducibility
149 -- 163Laurence Kirby. Bounded finite set theory
164 -- 185Taishi Kurahashi, Yuya Okawa. Modal completeness of sublogics of the interpretability logic IL
186 -- 192Mirjana Ilic. A note on an alternative Gentzenization of RW + ∘
193 -- 205Seyed Mohammad Bagheri. The isomorphism theorem for linear fragments of continuous logic
206 -- 225Aleksander Ivanov. Unbounded actions of metric groups and continuous logic
226 -- 240Hugo Albuquerque. The Suszko operator relative to truth-equational logics
241 -- 257Makoto Fujiwara. König's lemma, weak König's lemma, and the decidable fan theorem
258 -- 263Jukkrid Nuntasri, Supakun Panasawatwong, Pimpen Vejjajiva. The finite subsets and the permutations with finitely many non-fixed points of a set

Volume 67, Issue 1

1 -- 0. Cover Picture
3 -- 5. Contents: (Math. Log. Quart. 1/2021)
6 -- 17Richard Elwes. Evolving Shelah-Spencer graphs
18 -- 42Saharon Shelah. Atomic saturation of reduced powers
43 -- 58Aleksander Ivanov. Continuous theory of operator expansions of finite dimensional Hilbert spaces and decidability
59 -- 76Pierre Matet. Meeting numbers and pseudopowers
77 -- 87Boris Sobot. More about divisibility in β N
88 -- 104Diego N. Castaño, Valeria Castaño, José Patricio Díaz Varela, Marcela Muñoz Santis. Varieties of pseudocomplemented Kleene algebras
105 -- 115Kentaro Fujimoto. First-order undefinability of the notion of transfinitely uplifting cardinals
116 -- 130Makoto Fujiwara, Tatsuji Kawai. Decidable fan theorem and uniform continuity theorem with continuous moduli